# SDR UIEA2023120800978

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 94,831 hours, 17,458 cycles
- System (JASC): 3400 · Navigation System
- Part: Probe
- Part number: 0856RE6
- Part serial: 316987
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

WHILE ON CLIMBOUT, "ALT DISAGREE" EICAS FLASHED MULTIPLE TIMES. TRIED CENTER ADC ON CAPT SIDE, MESSAGE CONTINUED TO INTERMITTENTLY OCCUR. EVENTUALLY RAN ALT DISAGREE (2 ADC'S REMAINING) CHECKLIST. ONCE THIS CHECKLIST WAS COMPLETED, DETERMINED THAT MOST LIKELY RH ADC FAILED AND L AND C ADC'S OKAY. RETURNED TO HKG WITHOUT MESSAGE RETURNING. ALSO DIFFERENCE BETWEEN ALTIMETERS WAS 300 FT LH TO RH, 200 FT CTR TO RH.( FIM 34-12 TASK 864 AND 34-12 TASK 903 FOLLOWED. RH UPPER PITOT STATIC PROBE AND RH ADC REPLACED IAW AMM 34-11-01 AND 34-12-01. OPS TEST OF RH ADC AND RH UPPER PITOT STATIC PROBE HEAT TEST RESULT SATISFACTORY. LEAK CHECK OF PITOT STATIC SYSTEM, RESULT NORMAL. BOTH ALT AND AIRSPEED INDICATION ON L, R & CTR ADC CHECKED NORMAL. SN: 316987 & 97014873 / PN: 0856RE6 & 4040800-911 )
